MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DISPOSABLES STRAIGHT KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERTAK DISPOSABLES STRAIGHT KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERTAK DISPOSABLES STRAIGHT KIT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/18/2023, it was reported by a sales representative via phone that an ar-3638ds disposable kit became stuck when drilling.This occurred during an mpfl reconstruction on (b)(6) 2023.The case was completed using another kit.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error when drilling in very hard bone.The bone quality of the patient was not provided.Per dfu-0054-eo revision 5, e.Warnings 9.Suturetak and fibertak suture anchors only: drilling in very hard bone may require cycling the drill while maintaining consistent alignment of the drill guide.Increased size, hard bone drills are also available for use.

Brand Name
FIBERTAK DISPOSABLES STRAIGHT KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17747578
Report Number1220246-2023-07904
Device Sequence Number19879957
Product Code LXH
UDI-Device Identifier00888867287440
UDI-Public00888867287440
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DISPOSABLES STRAIGHT KIT
Device Catalogue NumberAR-3638DS
Device Lot Number15078478
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown